MAUDE Adverse Event Report: VYAIRE MEDICAL MICROGARD II; FILTER, BACTERIAL, BREATHING CIRCUIT

VYAIRE MEDICAL MICROGARD II; FILTER, BACTERIAL, BREATHING CIRCUIT
Model Number V-892381
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A photo of the shard from the filter was provided by the distributor.The actual shard has been requested, but not yet received for evaluation.No patient was involved, as the shard was found before the filter was placed into use.
 
Event or Problem Description
Customer reported that a sharp shard was extracted by the laboratory staff from the microgard ii filter before test, in response to a rattling noise in the filter.They kept the sharp shard and there was no apparent breakage of the filter.They threw away the filter, but retained the shard and the plastic product bag.The customer reported no patient involvement associated with the event.

Brand Name
MICROGARD II
Common Device Name
FILTER, BACTERIAL, BREATHING CIRCUIT
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8676573
Report Number9615102-2019-00105
Device Sequence Number265353
Product Code CAH
UDI-Device Identifier34250892903034
UDI-Public(01)34250892903034(11)153948-48
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K111408
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2021
Device Model NumberV-892381
Device Catalogue NumberV-892381
Device Lot Number153948-48
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2019
Initial Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1